# SDR DJFA2007135

- Difficulty date: November 18, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N454LX
- Make and model: Beech 400A
- Aircraft serial: RK327
- Engine: Pwa JT15D5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: UC2814
- Part serial: 3837
- Condition: Failed
- Location: Dc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CREW REPORTED BURNING ODOR COMING FROM AREA AROUND PAX TABLE.  MAINTENANCE FOUND THE DC TO DC CONVERTOR FAILED.  THE COMPONENT WAS REPLACED.
